# SDR DALA1031383357

- Difficulty date: November 12, 2010
- Submitted: November 16, 2010
- Operation: Air carrier
- Aircraft: N857NW
- Make and model: Airbus A330-223
- Aircraft serial: 0633
- Aircraft time: 26,270 hours, 3,694 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING H-CHECK FOUND FLOOR SUPPORT STRUCTURE WEB AT Y1959 FR66 FOUND FASTENER HOLE CRACKED AT ZONE 260 FLOOR SUPPORT WEB STA Y1959 FR66.  REMOVED AS PER SRM 51-42-11 (EMMA).  NEW SHEAR WEB FABRICATED AND INSTALLED AS PER PRI 486997-14 REV 0.
